# SDR CA980311011

- Difficulty date: January 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 58,377 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Part number: GSOS680
- Condition: Damaged
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 PROPELLER INTERMITTENT OVERSPEED. GOVERNOR REPLACED TWICE. FEEDBACK SHAFT REPLACED. PITCH LOCK VALVE REPLACED. PINION REPLACED. REGULATOR REPLACED. PROBLEM SOLVED.
